# SDR MALA060069

- Difficulty date: February 14, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- Aircraft time: 21,619 hours, 23,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF OPS CHECK OF EMERGENCY LIGHTS SYSTEM TASK CARD 335003 FOUND POWER SUPPLIES AT 20LN, 23LN, AND 24LN TO HAVE FAILED CAP CHECKS.  REPLACED EMERGENCY POWER SUPPLIES AT THESE LOCATIONS.  OPS CHECK GOOD.
